# SDR 0501576718

- Difficulty date: September 16, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 99,170 hours, 24,476 cycles
- Engine: Pwa JT9D7F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1146
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION AND CRACK ON FRAME IN LT BLG WHEEL WELL AT BS 1146.  REPAIRED IAW EA 67-165244.
